MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that operating table trusystem 7000 was wobbly.There was no injury, death, or procedural delay reported with this event.
 
Additional Manufacturer Narrative
During the onsite inspection a visual and functional test was performed.The technician found a damaged floor lock.Unknown cause of damaged floor lock.The action to resolve the issue is to replace broken floor locks with new converting kit foot stamps #2077000 and unit working properly.It is unlikely that the operating table would tilt or wobble due to a damaged or missing articulated foot on the locking unit.Normally, the operating table stands on four feet¿s when locked.The hydraulic system would compensate for the height difference (approx.1cm) caused by the missing articulated foot during the locking procedure, and the table would remain stable on four points.Tipping/wobbling would be conceivable if one of the four floor locks failed to extend, or if one floor lock retracted on its own after the table has been locked, leaving the table standing on only three floor locks.However, such situation was not observed or confirmed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24568115
Report Number3007143268-2026-00015
Device Sequence Number9500115
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519(11)190409
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown